# SDR AALA202511265913

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 28,886 hours, 11,628 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: HG2030BE03
- Condition: Faulted
- Location: Zone 10
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO AN AIR DATA FAULT MESSAGE. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE NR 2 AIR DATA INERTIAL REFERENCE UNIT (ADIRU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 34-12-34.
